Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Theoretical and Mathematical Physics Année : 2016

Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach

Résumé

We describe a unified structure of solutions for all equations of the Ablowitz–Kaup–Newell–Segur hierarchy and their combinations. We give examples of solutions that satisfy different equations for different parameter values. In particular, we consider a rank-2 quasirational solution that can be used to investigate many integrable models in nonlinear optics. An advantage of our approach is the possibility to investigate changes in the behavior of a solution resulting from changing the model.
Fichier non déposé

Dates et versions

hal-01407785 , version 1 (02-12-2016)

Identifiants

Citer

Vladimir Matveev, Aleksandr O. Smirnov. Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach. Theoretical and Mathematical Physics, 2016, 186 (2), pp. 156-182 ⟨10.1134/S0040577916020033⟩. ⟨hal-01407785⟩
90 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More